The approximate solution of a nonlinear diffusion equation using some techniques, a comparison study

Magdy A. El-Tawil, Noha A. Al-Mulla

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, the diffusion equation under square nonlinearity is solved using the WHEP technique, the Homotopy perturbation method (HPM) and Pickard approximation technique. Only the first order approximation is considered with making corrections in the WHEP case. The methods of solution are illustrated through figures, comparisons among different methods and some parametric studies.

Original languageEnglish (US)
Pages (from-to)281-299
Number of pages19
JournalJournal of Applied Mathematics and Computing
Volume29
Issue number1-2
DOIs
StatePublished - Jan 2009
Externally publishedYes

Keywords

  • Homotopy perturbation method HPM
  • Pickard approximation
  • Stochastic differential equations
  • WHEP technique

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The approximate solution of a nonlinear diffusion equation using some techniques, a comparison study'. Together they form a unique fingerprint.

Cite this